Alert archive / Indiana / Flash Flood Warnings in 2015

Flash Flood Warning 16, NWS Paducah, KY

June 19, 2015Vanderburgh County, Indiana

NWS Paducah, KY issued this flash flood warning at Jun 19, 2015, 10:44 PM CDT for Vanderburgh County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2015, 10:44 PM CDT (03:44 UTC)
Expired
Jun 20, 2015, 1:45 AM CDT
In force
3 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

County Vanderburgh County, IN

The radar

The Evansville,IN radar (KVWX), 35 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WGUS53 KPAH 200344
FFWPAH
INC163-200645-
/O.NEW.KPAH.FF.W.0016.150620T0344Z-150620T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1044 PM CDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  VANDERBURGH COUNTY IN SOUTHWESTERN INDIANA...

* UNTIL 145 AM CDT

* TRAINED WEATHER SPOTTERS HAVE REPORTED HEAVY RAIN ACROSS THE 
  WARNED AREA THIS EVENING. AROUND TWO INCHES OF RAIN HAS ALREADY 
  FALLEN ACROSS PORTIONS OF SOUTHWEST INDIANA. WITH SHOWERS 
  PERSISTING IN THE AREA...FLASH FLOODING IS EXPECTED TO CONTINUE 
  OVERNIGHT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EVANSVILLE...MELODY HILL...DARMSTADT AND KASSON. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3817 8747 3804 8747 3803 8745 3794 8745
      3794 8757 3797 8757 3797 8760 3792 8763
      3789 8759 3786 8759 3783 8762 3783 8767
      3786 8768 3789 8766 3790 8768 3790 8770
      3817 8769

$$

BP2
1 follow-up statement
946 
WGUS73 KPAH 200542
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1242 AM CDT SAT JUN 20 2015

INC163-200645-
/O.CON.KPAH.FF.W.0016.000000T0000Z-150620T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VANDERBURGH IN-
1242 AM CDT SAT JUN 20 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
VANDERBURGH COUNTY...

TRAINED WEATHER SPOTTERS HAVE REPORTED HEAVY RAIN ACROSS THE WARNED 
AREA THIS EVENING. AT LEAST TWO INCHES OF RAIN HAS ALREADY FALLEN 
ACROSS MUCH OF SOUTHEAST INDIANA. DOPPLER RADAR INDICATES THAT HEAVY 
RAIN AND RESULTING FLASH FLOODING WILL CONTINUE INTO THE OVERNIGHT 
HOURS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EVANSVILLE...MELODY HILL...DARMSTADT AND KASSON. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3817 8747 3804 8747 3803 8745 3794 8745
      3794 8757 3797 8757 3797 8760 3792 8763
      3789 8759 3786 8759 3783 8762 3783 8767
      3786 8768 3789 8766 3790 8768 3790 8770
      3817 8769

$$

BP2

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 6:41 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jun 19, 6:41 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
641 PM CDT FRI JUN 19 2015

.UPDATE...
ISSUED AT 633 PM CDT FRI JUN 19 2015

UPDATED THE AVIATION DISCUSSION FOR THE 00Z TAF ISSUANCE.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 259 PM CDT FRI JUN 19 2015

SURFACE LOW REFLECTION...TIED TO THE UPPER LOW SHOWING UP NEAR
SOUTHEAST BOLLINGER COUNTY MISSOURI AT 19Z (WEST OF KCGI). THE THE
HRRR...NAM-WRF GUIDANCE SHOWING A PRETTY GOOD INITIALIZATION WITH
THIS FEATURE AT THIS TIME.

AS MENTIONED IN THE PREVIOUS LOCAL MESOSCALE DISCUSSION,
CONVECTION IS INCREASING IN THE EAST AND NORTHEAST QUADRANT OF THE
LOW. THE COMBINATION OF DIFFERENTIAL VORTICITY ALOFT, LOW LEVEL
VEERING THROUGH 5KFT, DIFFERENTIAL THETA-E ADVECTION, AND SURFACE
HELICITY IS HELPING TO DESTABILIZE AND LIFT AIR FOR SMALL
CONVECTIVE UPDRAFTS AND TRANSFER OF WIND MOMENTUM TO THE SURFACE.
ANTICIPATE SMALL POCKETS OF STRONGER WINDS THIS AFTERNOON OVER
SOUTHERN IL, WEST KENTUCKY, AND SOUTHWEST INDIANA, AT LEAST
THROUGH 00Z.

RAINFALL AMOUNTS OF 0.3 TO 0.5 INCHES AN HOUR ARE EXPECTED AT A
MINIMUM IN THE MODERATE RAINFALL CORES (NOT INCLUDING ANY
THUNDERSTORMS). THE NAM-WRF SEEMS TO BE DOING A RELATIVELY GOOD
JOB...LONG WITH WPC QPF IN DEPICTING THE EVOLUTION OF THE
PRECIPITATION SHIELD ASSOCIATED WITH THIS COMPACT SYSTEM. THERE IS
STILL A CONCERN THAT THE CONTRACTION OF THE LOW THROUGH LATE
AFTERNOON INTO EVENING OVER SOUTHERN ILLINOIS, SOUTHERN SECTIONS
OF SOUTHWEST INDIANA, AND NORTHWEST KENTUCKY WILL ENHANCE
RAINFALL RATES IN THE NEAR TERM.

FOR NOW, AT LEAST WITH THIS FORECAST PACKAGE, WILL KEEP THE FLASH
FLOOD WATCH IN PLACE, ESPECIALLY IN LIGHT OF THE EXISTING RIVER
AND FLASH FLOOD WARNINGS ALREADY OUT. WILL LEAVE TO THE EVENING
AND MIDNIGHT SHIFTS TO REDUCE THE AREA COVERAGE OF THE WATCH AS
THE ATTENDANT PRECIPITATION WITH THE UPPER LOW MOVES EASTWARD
ACROSS THE AREA.

ONCE THIS SYSTEM MOVES OUT OF THE AREA EARLY SATURDAY...THE FOCUS
TURNS TO THE HEAT AND HUMIDITY...MAINLY A SHARP RISE IN HEAT INDEX
VALUES. GIVEN THE CONSISTENCY OF THE LAST FEW DAYS, ANTICIPATE
HEAT INDEX VALUES BETWEEN 95 TO 105 DEGREES WILL BE WIDESPREAD,
ESPECIALLY IN THE 19Z-00Z (2 PM-8 PM CDT) TIME FRAME ON SUNDAY.
WILL CONTINUE TO HIGHLIGHT THE CONCERN FOR THE SUMMER TIME HEAT IN
THE HAZARDOUS WEATHER OUTLOOK AND POSSIBLE CONSIDER A SPECIAL
WEATHER STATEMENT AS WELL. WOULD NOT BE SURPRISED OF A HEAT
ADVISORY IS POSTED FOR EARLY NEXT WEEK.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 249 PM CDT FRI JUN 19 2015

HOT AND HUMID CONDITIONS ARE EXPECTED FOR THE UPCOMING WORK WEEK.
MOIST SOUTHWEST FLOW WILL CONTINUE ACROSS THE PAH FORECAST AREA DUE
TO A SURFACE HIGH SITTING OVER THE GULF OF MEXICO.  HIGH
TEMPERATURES MONDAY THROUGH THURSDAY WILL REACH THE LOWER TO MIDDLE
90S, AND WITH DEW POINTS IN THE 70 TO 75 DEGREE RANGE, WE COULD SEE
HEAT INDICES IN THE 100 TO 105 DEGREE RANGE.

ECMWF, GFS AND CANADIAN ALL SHOW A FRONT MEANDERING NORTH OF THE PAH
FORECAST AREA MUCH OF THE WORK WEEK.  THEY SHOW THE FRONT DIPPING
SOUTHWARD FROM TIME TO TIME, THOUGH TIMING AGREEMENT IN THE MODELS
IS NOT GOOD.  WENT AHEAD AND KEPT SOME SMALL SHOWER AND THUNDERSTORM
CHANCES ACROSS OUR FAR NORTHERN COUNTIES MONDAY AND MONDAY NIGHT FOR
NOW, AND KEPT OUR ENTIRE AREA DRY TUESDAY INTO WEDNESDAY NIGHT.

BY THURSDAY, GFS AND ECMWF ARE IN A LITTLE BETTER AGREEMENT DIPPING
THE BOUNDARY SOUTHWARD.  WENT WITH CHANCE POPS FOR SHOWERS AND
THUNDERSTORMS ACROSS ALL BUT OUR SOUTHWEST COUNTIES ON THURSDAY,
THEN INCLUDED CHANCE POPS FOR OUR ENTIRE AREA THURSDAY NIGHT INTO
FRIDAY.  IF THE BOUNDARY DOES MAKE IT FARTHER SOUTH, IT SHOULD DROP
TEMPERATURES A FEW DEGREES ACROSS OUR AREA.

&&

.AVIATION...
ISSUED AT 633 PM CDT FRI JUN 19 2015

WITH THE PASSAGE OF THE REMNANTS OF TROPICAL DEPRESSION BILL
IFR/MVFR CIGS/VSBYS AND/OR SHRA/TSRA WILL CONTINUE THROUGH THE
FIRST HALF OF THE PERIOD...THEN IMPROVE/DIMINISH FROM THE WEST.
GUSTY WINDS UP TO 15-20 KNOTS OUT OF THE SOUTHEAST TO SOUTH EARLY
WILL GRADUALLY BACK AROUND TO THE NORTHWEST AND WEST AND DIMINISH
TO AOB 10 KNOTS DURING THE LATTER HALF OF THE PERIOD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ075>078-
     080>094.

MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ076-086-087-
     100-107>112-114.

IN...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR INZ081-082-
     085>088.

KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ004-005.

     FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ007-010-014-
     015-018>020.

&&

SHORT TERM...SMITH
LONG TERM...RST
AVIATION...JP
Hazardous weather outlook, Jun 19, 4:02 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
402 PM CDT FRI JUN 19 2015

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-201000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
402 PM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND PART OF WEST
KENTUCKY.

HEAVY RAIN THROUGH SATURDAY MORNING WILL AGGRAVATE ONGOING RIVER
FLOODING...AND MAY LEAD TO FLOODING OF RIVERS AND THEIR TRIBUTARIES
OVER THE NEXT SEVERAL DAYS. PLEASE REFER TO THE LATEST RIVER FLOOD
WARNINGS AND STATEMENTS FOR MORE INFORMATION.

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL BE LIKELY OVER
PARTS OF SOUTHERN ILLINOIS...WEST KENTUCKY AND SOUTHWEST INDIANA
THIS AFTERNOON AND THIS EVENING. TO THE EAST AND NORTHEAST OF THE
CENTER OF THE LOW CIRCULATION ASSOCIATED WITH BILL...A STORM OR
TWO MAY PRODUCE A BRIEF TORNADO.

IN ADDITION...ISOLATED WIND GUSTS BETWEEN 35 AND 45 MPH WILL ALSO
BE POSSIBLE WITH THE RAIN BANDS AHEAD OF THE CIRCULATION THAT WAS
ONCE THE REMNANTS OF TROPICAL STORM BILL.

THE STORM PREDICTION CENTER HAS OUTLOOKED A SMALL AREA OF
SOUTHEAST MISSOURI AND SOUTHWEST INDIANA FOR SEVERE STORMS THIS
AFTERNOON AND THIS EVENING.

TORRENTIAL RAINFALL CAN BE EXPECTED IN THE HEAVY RAIN
BANDS...RANGING FROM THREE TO SEVEN TENTHS OF AN INCH AN HOUR.
THESE RAIN BANDS WILL BRIEFLY REDUCE VISIBILITY ON AREA ROADWAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RUNOFF FROM HEAVY RAIN INTO SATURDAY MORNING WILL AGGRAVATE
ONGOING RIVER FLOODING...AND MAY LEAD TO FLOODING OF ADDITIONAL
WATERWAYS AND THEIR TRIBUTARIES OVER THE NEXT SEVERAL DAYS.
PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR
MORE INFORMATION.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY...THEN AGAIN
THURSDAY. A FEW STORMS MAY APPROACH SEVERE LIMITS ALONG AND NORTH
OF A LINE FROM MURPHYSBORO ILLINOIS TO OWENSBORO KENTUCKY ON
SUNDAY. DAMAGING WINDS WILL BE THE MOSTLY LIKELY HAZARD. PERSONS
ALONG AND NORTH OF INTERSTATE 64 MAY ALSO SEE THE POTENTIAL FOR AN
EXTENDED PATH OF DAMAGING WINDS.

HEAT INDEX VALUES OF 100 TO 105 DEGREES WILL BE POSSIBLE ACROSS
PART OR ALL OF THE OUTLOOK AREA EACH AFTERNOON THROUGH EARLY
EVENING BEGINNING SUNDAY AND PERSISTING THROUGH NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

THROUGH TONIGHT...SPOTTER ACTIVATION FOR ANY WIDESPREAD SEVERE
WEATHER IS UNLIKELY...BUT SPOTTER REPORTS OF HEAVY RAINFALL IN
EXCESS OF ONE INCH AND REPORTS OF FLOODING SHOULD BE FORWARDED TO
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY.

SPOTTER ACTIVATION MAY BE NEEDED FOR NORTHERN SECTIONS OF THE
OUTLOOK AREA ON SUNDAY.

RP/SMITH

In the hours before

Local storm report, Jun 19, 8:08 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
808 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     FLASH FLOOD      DU QUOIN                38.00N 89.24W
06/19/2015                   PERRY              IL   TRAINED SPOTTER

            SEVERAL ROADS UNDER WATER...INCLUDING U.S. HIGHWAY 51

&&

MY
Local storm report, Jun 19, 8:13 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
813 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLOOD            MARION                  37.73N 88.94W
06/19/2015                   WILLIAMSON         IL   TRAINED SPOTTER

            MINOR STREET FLOODING...S COURT ST AND COPLAND ST
            INTERSECTION IMPASSABLE.

&&

BP2
Local storm report, Jun 19, 8:20 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
820 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     FLASH FLOOD      CAMBRIA                 37.78N 89.11W
06/19/2015                   WILLIAMSON         IL   TRAINED SPOTTER

            WATER OVER ROADWAY OCCURRING AT NUMEROUS LOCATIONS ALONG
            CAMBRIA ROAD

&&

BP2
Local storm report, Jun 19, 9:25 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
925 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLOOD            CROSSVILLE              38.16N 88.06W
06/19/2015                   WHITE              IL   TRAINED SPOTTER

            CREEKS STARTING TO OVERFLOW ONTO ROADWAYS AND INTO YARDS.

&&

BP2
Local storm report, Jun 19, 9:28 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
928 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLOOD            PITTSBURG               37.78N 88.85W
06/19/2015                   WILLIAMSON         IL   TRAINED SPOTTER

            STREETS UNDER WATER...WIDESPREAD FLOODING

&&

BP2
Local storm report, Jun 19, 9:52 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
952 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     7 E MAYFIELD            36.74N 88.52W
06/19/2015                   GRAVES             KY   PUBLIC

            LATE REPORT. TREE LIMBS DOWN THROUGHOUT THE AREA.

0214 PM     FLASH FLOOD      CAPE GIRARDEAU          37.31N 89.55W
06/19/2015                   CAPE GIRARDEAU     MO   EMERGENCY MNGR

            INTERSECTION OF HWY 651 AND CAPE ROCK DRIVE CLOSED DUE TO
            FLOODING.

0405 PM     FUNNEL CLOUD     GOREVILLE               37.56N 88.97W
06/19/2015                   JOHNSON            IL   PUBLIC

            REPORTED 0.5 MILES EAST OF INTERSTATE 64 AT EXIT 7, OR
            THE GOREVILLE EXIT.

0425 PM     FLASH FLOOD      ANNA                    37.46N 89.24W
06/19/2015                   UNION              IL   TRAINED SPOTTER

            FLOODED ROADWAYS THROUGHOUT PORTIONS OF THE COMMUNITY.

0445 PM     FLASH FLOOD      EVANSVILLE              37.98N 87.54W
06/19/2015                   VANDERBURGH        IN   TRAINED SPOTTER

            FLOODING AT SEVERAL HIGHWAY EXITS THROUGHOUT THE
            COMMUNITY. HEAVY RAINFALL WITH CREEKS AND DITCHES FLOWING
            OUT OF THEIR BANKS NEAR ANGEL MOUNDS.

0452 PM     TORNADO          1 W WEST FRANKFORT      37.90N 88.95W
06/19/2015                   FRANKLIN           IL   EMERGENCY MNGR

            ROOF DAMAGE TO ONE HOME AND SEVERAL TREES DOWN.

0455 PM     TSTM WND DMG     MURPHYSBORO             37.77N 89.34W
06/19/2015                   JACKSON            IL   EMERGENCY MNGR

            SEVERE ROOF DAMAGE AT BUISNESS IN THE COMMUNITY.
            STRUCTURE IS A POLL BARN.

0524 PM     TORNADO          1 E MACEDONIA           38.05N 88.68W
06/19/2015                   HAMILTON           IL   BROADCAST MEDIA

            TORNADO SEEN BY VIEWER AT COUNTY ROAD 900 NORTH...JUST
            EAST OF HWY 7. DEBRIS WAS SEEN BEING SUCKED OFF THE
            GROUND.

0556 PM     FUNNEL CLOUD     1 S SESSER              38.08N 89.05W
06/19/2015                   FRANKLIN           IL   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED MOVING WEST. TRAINED SPOTTER
            FOLLOWING THE STORM.

0610 PM     FLASH FLOOD      CARBONDALE              37.72N 89.22W
06/19/2015                   JACKSON            IL   TRAINED SPOTTER

            WIDESPREAD STREET FLOODING REPORTED IN THE COMMUNITIES OF
            CARBONDALE AND MURPYSBORO.

0615 PM     FLASH FLOOD      DU QUOIN                38.00N 89.24W
06/19/2015                   PERRY              IL   EMERGENCY MNGR

            WIDESPREAD STREET FLOODING THROUGHOUT THE COMMUNITY.

0700 PM     FLOOD            CAIRO                   37.00N 89.18W
06/19/2015                   ALEXANDER          IL   TRAINED SPOTTER

            MINOR STREET FLOODING...TWO BLOCKS COVERED WITH WATER.

0730 PM     FLOOD            MARION                  37.73N 88.94W
06/19/2015                   WILLIAMSON         IL   TRAINED SPOTTER

            MINOR STREET FLOODING...S COURT ST AND COPLAND ST
            INTERSECTION IMPASSABLE.

0736 PM     FLASH FLOOD      CAMBRIA                 37.78N 89.11W
06/19/2015                   WILLIAMSON         IL   TRAINED SPOTTER

            WATER OVER ROADWAY OCCURRING AT NUMEROUS LOCATIONS ALONG
            CAMBRIA ROAD

0741 PM     FLASH FLOOD      DU QUOIN                38.00N 89.24W
06/19/2015                   PERRY              IL   TRAINED SPOTTER

            SEVERAL ROADS UNDER WATER...INCLUDING U.S. HIGHWAY 51

0845 PM     FLOOD            CROSSVILLE              38.16N 88.06W
06/19/2015                   WHITE              IL   TRAINED SPOTTER

            CREEKS STARTING TO OVERFLOW ONTO ROADWAYS AND INTO YARDS.

0900 PM     FLOOD            PITTSBURG               37.78N 88.85W
06/19/2015                   WILLIAMSON         IL   TRAINED SPOTTER

            STREETS UNDER WATER...WIDESPREAD FLOODING

&&

MY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:47 PM CDTFlash Flood WarningPAHVanderburgh3 hr
Jun 19, 9:24 PM CDTFlash Flood WarningPAHPosey3 hr
Jun 20, 9:50 AM CDTRiver Flood WarningPAHGibson5 days

Nearby

Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.